# SDR UPS97222383

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SUSPECT CORROSION BETWEEN SKIN AND INTERNAL DOUBLER BS 364 BETWEEN S6 AND 7 LT.  AREA REPAIRED IAW EO B727-5310-1371 APP 8.5.
